# SDR UALA2012090605037

- Difficulty date: September 5, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 65,180 hours, 24,131 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A NOTICED SOME EMERGENCY EXIT LIGHTS INOP WHEN EXT PWR DROPPED OFF.  FOUND EMERGENCY FLOOR LIGHT STRIP SLIGHTLY DISCONNECTED NEAR ROW 12 AND EMERGENCY LIGHT COVER COMPLETELY DAMAGED.  RECONNECTED AND OPS CHECKED ALL EMERGENCY LIGHTING CHECKED GOOD.  REPLACED EMERGENCY FLOOR LIGHT COVER FROM ROW 8 TO ROW 14.
